On a class of stochastic partial differential equations related to turbulent transport


Deck, Thomas ; Potthoff, Jürgen


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Probability Theory and Related Fields
Volume: 111
Issue number: 1
Page range: 101-122
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0178-8051
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Deck, Thomas ; Potthoff, Jürgen (1998) On a class of stochastic partial differential equations related to turbulent transport. Probability Theory and Related Fields Berlin [u.a.] 111 1 101-122 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item